MAUDE Adverse Event Report: MEDIVATORS INC MINNCARE HD; DISINFECTANT

MEDIVATORS INC MINNCARE HD; DISINFECTANT
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Chemical Exposure (2570)
Date of Event 03/29/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Steris has requested the distributor obtain additional information from the user facility to obtain the lot number for the device subject of the event.The distributor reported that the customer has not responded to these requests.It is unknown if the employees were wearing proper ppe at the time of the event.The minncare hd instructions for use (ifu) states, "personal protective equipment (ppe), handlers must wear: goggles or face shield, and protective rubber gloves." the ifu states, "corrosive.Causes irreversible eye damage.Harmful if absorbed through skin.Do not get in eyes, on skin, or on clothing.Avoid contact with skin." the ifu states, "if inhaled move person to fresh air.If person is not breathing, call 911 or an ambulance, then give artificial respiration, preferably mouth-to-mouth, if possible, call a poison control center or doctor for further treatment advice." no additional issues have been reported.
 
Event or Problem Description
The user facility reported that their minncare hd was dropped during transfer causing the bottle to split and an employee was sent to employee health for inhalation/irritation.It is unknown if medical treatment was sought or administered.

Brand Name
MINNCARE HD
Common Device Name
DISINFECTANT
Manufacturer (Section D)
MEDIVATORS INC
14605 28th avenue n
minneapolis MN 55447
Manufacturer (Section G)
MEDIVATORS INC
14605 28th avenue n
minneapolis MN 55447
Manufacturer Contact
daniel davy
14605 28th ave north
minneapolis, MN 55447
4403927453
MDR Report Key19298981
Report Number2150060-2024-00030
Device Sequence Number5665460
Product Code NIH
UDI-Device Identifier00677964066870
UDI-Public00677964066870
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2023
Initial Report FDA Received Date05/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown